MAUDE Adverse Event Report: BARD ACCESS SYSTEMS RELIANCE XK DIALYSIS CATHETER; CATHETER, HEMODIALYSIS, IMPLANTED

BARD ACCESS SYSTEMS RELIANCE XK DIALYSIS CATHETER; CATHETER, HEMODIALYSIS, IMPLANTED
Catalog Number 5327190
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/21/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device has not been returned to the manufacturer for evaluation, as the device was discarded after the event occurred.A lot history review (lhr) of reas0850 showed five other similar product complaint(s) from this lot number.The complaints for this lot number (reas0850) have been reported from the same facility.
 
Event or Problem Description
Facility reported to the sales rep that the clamp is broke on the catheter during the procedure.Device was removed and another device used to complete the procedure.No patient harm was reported.On 4/25/2017 - additional information reported by the sales rep, that the clamp is breaking during dialysis as soon as the nurse is putting pressure on the clamp; causing the clamp to fall apart.The sales rep is not sure if this is when the nurse is clamping or unclamping the device.On 5/11/2017-the facility contact stated that they use peroxide to clean the device prior to dressing change.The facility contact stated the clamps were not brittle.The clamps broke on the back in a "straight clean" line.

Brand Name
RELIANCE XK DIALYSIS CATHETER
Common Device Name
CATHETER, HEMODIALYSIS, IMPLANTED
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key6567947
Report Number3006260740-2017-00615
Device Sequence Number14301
Product Code MSD
UDI-Device Identifier00801741012099
UDI-Public(01)00801741012099(17)180428(10)REAS0850
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K051748
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 05/15/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/28/2018
Device Catalogue Number5327190
Device Lot NumberREAS0850
Was Device Available for Evaluation? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/15/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1